MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® BARRICOR¿ PLASMA BLOOD COLLECTION TUBE

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® BARRICOR¿ PLASMA BLOOD COLLECTION TUBE
Catalog Number 365044
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results: bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for blood pooling with the incident lot was observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.Bd has initiated a capa (b)(4) to document further investigation and root cause(s) of this product issue.
 
Event or Problem Description
It was reported that different lot numbers of the bd vacutainer® barricor¿ plasma blood collection tube have been tested , and again seeing blood pooling in the stopper cap, though not as much or as often as the previous lot number.No serious injury or medical intervention reported.

Brand Name
BD VACUTAINER® BARRICOR¿ PLASMA BLOOD COLLECTION TUBE
Common Device Name
BLOOD COLLECTION TUBE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
MDR Report Key7077152
Report Number9617032-2017-00405
Device Sequence Number13704216
Product Code JKA
UDI-Device Identifier00382903650446
UDI-Public00382903650446
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K160657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2018
Device Catalogue Number365044
Device Lot Number6299939
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2017
Initial Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;